# SDR SWAA2022082639796

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD LOWER BULKHEAD SUPPORT AT BS 727+5 RBL 16. / [01] CORROSION ON AFT CARGO BAY FWD LOWER BULKHEAD SUPPORT AT BS 727+5 RBL FOUND TO BE OUT LIMITS DUE TO NO HAS ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.AW SRM 51-10-02-0G-0 PARG.9.C;[02] VERIFIED CORRODED PART WAS THE CAP STRIP ASSEMBLY. VERIFIED NO LIMITS ARE GIVEN FOR DAMAGE OF THIS PART IN THE SRM. CONCUR OF APPLICABILITY OF SRM 51-10-02-0G-0 PARG.9.C. FOR REPLACEMENT.;[03] RECEIVED NEW CAP STRIP ASSY. P/N 453A2611-25 AND LOT. 1494246-1. THE INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD TTG8Q0049YCS STEP# 59.;[04] VERIFIED CORRECTIVE ACTION 3. VERIFIED MEASUREMENT TABLE
